The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.

BAGARELLO F, INOUE A, TRAPANI C (2007). Completely positive invariant conjugate-bilinear maps on partial *-algebras. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 26, 313-330 [10.4171/ZAA/1326].

Completely positive invariant conjugate-bilinear maps on partial *-algebras

BAGARELLO, Fabio;TRAPANI, Camillo
2007-01-01

Abstract

The notion of completely positive invariant conjugate-bilinear map in a partial *-algebra is introduced and a generalized Stinespring theorem is proven. Applications to the existence of integrable extensions of *-representations of commutative, locally convex quasi*-algebras are also discussed.
2007
Settore MAT/07 - Fisica Matematica
Settore MAT/05 - Analisi Matematica
http://www.ems-ph.org/journals/show_abstract.php?issn=0232-2064&vol=26&iss=3&rank=4
BAGARELLO F, INOUE A, TRAPANI C (2007). Completely positive invariant conjugate-bilinear maps on partial *-algebras. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 26, 313-330 [10.4171/ZAA/1326].
File in questo prodotto:
File Dimensione Formato  
2007InoTra_ZAIA.pdf

Solo gestori archvio

Dimensione 188.35 kB
Formato Adobe PDF
188.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/1756
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact